Author Topic: Anti-semites are stupid ...  (Read 449 times)

Offline Baruch

Anti-semites are stupid ...
« on: January 09, 2020, 06:03:04 AM »
"British Man Lights His Head On Fire In Attempt To Burn Down Synagogue" ... called Yiddisher kopf vs Goyisher kopf.  Definitely this was Goyisher.
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.

Offline Gregory

Re: Anti-semites are stupid ...
« Reply #1 on: March 05, 2020, 08:48:20 PM »
There is no word for crap other than crap.

Offline Baruch

Re: Anti-semites are stupid ...
« Reply #2 on: March 05, 2020, 08:49:50 PM »
There is no word for crap other than crap.

No shit!
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.

Offline Gregory

Re: Anti-semites are stupid ...
« Reply #3 on: March 05, 2020, 08:52:04 PM »
Was it not Albert Einstein himself who called this shit out by calling infantile?

Offline Baruch

Re: Anti-semites are stupid ...
« Reply #4 on: March 05, 2020, 08:57:05 PM »
Was it not Albert Einstein himself who called this shit out by calling infantile?

Name dropping isn't mature.  My brother is bigger than your brother etc.  I like old Albert ... but he was a loon.
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.

Offline Gregory

Re: Anti-semites are stupid ...
« Reply #5 on: March 05, 2020, 09:01:34 PM »
"Nationalism is an infantile disease.  It is the measles of mankind."
- Albert Einstein

There is nothing of lunacy about him.

Offline Baruch

Re: Anti-semites are stupid ...
« Reply #6 on: March 05, 2020, 09:03:03 PM »
"Nationalism is an infantile disease.  It is the measles of mankind."
- Albert Einstein

There is nothing of lunacy about him.

Please check into the "I think I am Einstein" line ... right next to the "I think I am Napoleon" line.
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.